Apr 10, 2000
my roommate has been hiv for 14 years and doing remarkably well..he is now experiencing swelling of the feet,legs and pain...does not seem to be getting better...so far his doctors proclaim "don't know" this morning he asked me if his face was yellow....can you explain what is possibly happening ?
e-mail if needed thanks
Response from Dr. Feinberg
You didn't say whether his face was yellow or not-- yellow implies jaundice, which means your liver isn't working right for any of a number of reasons. Likewise, swelling of feet and legs can have many causes, and HIV itself is not a direct cause of such symptoms. If his doctors don't know what's going on then ask them for a referral to another physician.
Hiv cause a thinner blood vessel?
- Sore On Mouth During Seroconversion
- Burning Penis After Anal Sex Worried I Have HIV
- Hair Loss After Sucking Penis Worried I Have HIV
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Sore On Penis After Getting Head Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.